B12 not helping anymore

Discussion in 'Fibromyalgia Main Forum' started by Solstice, Sep 5, 2003.

  1. Solstice

    Solstice New Member

    I have taken b12 shots for a long time.. Upped it to 2 cc's 3 x a week and it really helped for awhile. Now I get shots and NOTHING.....I feel totally weak all the time. Shot or no shot.

    has anyone else ever noticed that that the B12 shots stop helping?

    What do you think could be going on?

    Thanks,

    Solstice
  2. LADYBUG2

    LADYBUG2 New Member

    SOMEONE WILL COME ALONG WITH SOME IDEAS,,,I HAVE NOTICE THIS ALSO WITH THE B-12 INJECTIONS THAT THE DOCTOR HAS WROTE A PRESCPTION FOR ME TO GIVE THEM TO MY SELF.
    ( MUCH CHEAPER THAN AN OFFICE VISIT, TO HAVE ONE,!!!!!

    I READ A POST WHERE "SOMEONE" MENTIONED ADDING ???
    AND THAT HELPED HER. I HOPE SHE WILL POST IT AGAIN, BECAUSE,
    MY PHARMACY, WAS NOT AWARE OF USING IT WITH THE B-12 SHOT,& SAID TO TRY AND GET MORE INFORMATION , ABOUT IT.

    LADYBUG2
  3. Solstice

    Solstice New Member

    Ladybug, I think it would be magnesium that would be added to the b 12. I may look into that.

    Does anyone know if it would be possible that the b 12 would be causing the stomach problems???????

    Can the effect of b 12 just stop.......like being immune to it now?

    Solstice
  4. tansy

    tansy New Member

    from the store at this site. My GP would not prescribe B12 injections because my level was already at the high end of normal showing I was absorbing it.

    I took this not for energy but because it helps with neurotoxins, it has made and sustained a obvious difference.

    Clearly your current weakness has little to do with B12 deficiency. I do know that in the UK after the intial course of b12 they drop the number of injections to sustain the benefits, could too much be causing this? No expert here but just a thought.

    Love

    Tansy



    [This Message was Edited on 09/06/2003]
  5. _joe_

    _joe_ New Member

    i recently started B12 shots, one injection per week (i did not ask yet how much B12 i receive), i had only two B12 shots so far, but each time I experienced the following:

    - i receive shot at 9 AM, don't feel much better on that day
    - day 1: great
    - day 2: great
    - day 3: not so great anymore
    - day 4: normal problems, just like without B12

    I don't think that my GP would give me short twice a week, but would you recommend it?

    any ideas?

    thanks
    joe

    PS: here my history
    * male 27, got sick 1 year ago, cause is not known, working hypothses is postviral trauma/ prolonged viral syndrome
    * my B12 level is in normal range,
    * i am able to work and doing sports help.
    * my fatigue is minimal compared to others here